Existence of a convex extension of a preference relation
Paolo Scapparone
Decisions in Economics and Finance, 1999, vol. 22, issue 1, 5-11
Abstract:
In questo lavoro diciamo che una relazione di preferenza (ossia irriflessiva)P èregolare (o unordinamento debole) se tanto essa quanto la sua relazione di non paragonabilità sono transitive; diciamo anche che una relazione di preferenzaP * costituisce un'estensione convessa di un'altra relazione di preferenzaP se vale l'inclusioneP⊆P * eP * è regolare ed a valori convessi. Provereino che un'estensione convessa dellaP esiste se e solo se ogni insieme non vuoto e finito di alternativeA non è incluso nell'involucro convesso dell'insieme ∪ x∈A P(x). Copyright Associazione per la Matematica Applicata alle Scienze Economiche e Sociali (AMASES) 1999
Keywords: Preference relations; Convexity; 90A06; JEL classification: D11 (search for similar items in EconPapers)
Date: 1999
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
http://hdl.handle.net/10.1007/BF02912347 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:decfin:v:22:y:1999:i:1:p:5-11
Ordering information: This journal article can be ordered from
http://www.springer. ... ry/journal/10203/PS2
DOI: 10.1007/BF02912347
Access Statistics for this article
Decisions in Economics and Finance is currently edited by Paolo Ghirardato
More articles in Decisions in Economics and Finance from Springer, Associazione per la Matematica
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().